MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDERAAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXA230300
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).It should be noted the gore¿ excluder¿ aaa endoprosthesis instructions for use state adverse events that may occur and/or require intervention include, but are not limited to, endoleak.
 
Event or Problem Description
On (b)(6) 2009, the patient underwent endovascular treatment of an abdominal aortic aneurysm using a gore¿ excluder¿ aaa endoprosthesis.On an unknown date, follow-up examination reportedly revealed a suspected type ia endoleak.The cause of the suspected endoleak was not reported.It was unknown whether aneurysm enlargement was present.On (b)(6) 2021, the patient underwent a reintervention procedure whereby an additional stent graft was deployed to extend the device proximally.No endoleak was observed on final procedural angiograph.The patient tolerated the procedure.

Brand Name
GORE EXCLUDERAAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key12203357
Report Number2953161-2021-01073
Device Sequence Number4507649
Product Code MIH
UDI-Device Identifier00733132609871
UDI-Public00733132609871
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2011
Device Model NumberPXA230300
Device Catalogue NumberPXA230300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/25/2021
Initial Report FDA Received Date07/21/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR